# SDR FDEA201108193375

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N852264
- Condition: Corroded
- Location: Bs 1415-1425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY,  AFTER REMOVAL OF SUPPORT FITTING AT LOWER SILL NR 2 DOOR CUTOUT AREA.  CORROSION FOUND UNDER SUPPORT FITTING ON LOWER CHORD STA 1415 - 1425.  REPAIRED AS PER E.A. F-5310-152512.   REPAIR IS CLASSIFIED AS MAJOR.
